# SDR AWKA2024071701

- Difficulty date: July 16, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N765XJ
- Make and model: Cessna 750
- Aircraft serial: 7500265
- Aircraft time: 17,535 hours, 8,400 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Part number: NAS16128
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER ENGINE START, CREW HAD A NORMAL HYD FLUID QUANTITY OF 56%.  ON CLIMB OUT AT AROUND 33,000 FT NOTICED QUANTITY AROUND 28%. AFTER A FEW MINUTES, QTY HAD SLOWLY DROPPED TO 25%.  CREW DIVERTED TO CVG, RAN ALL NORMAL CHECKLISTS. ON BASE TO FINAL, CREW RECEIVED A FLAPS FAIL MESSAGE PRIOR TO USING FLAPS.  RAN CHECKLIST & ABLE TO GET FLAPS TO RESET & LANDED UNEVENTFULLY. AN EMERGENCY WAS DECLARED BY ATC. NO LOW HYD FLUID CAS MESSAGE WAS EVER POSTED WHICH NORMAL OCCURS AT 16% QTY. CREW SHOWED 20% REMAINING AT TOUCH DOWN IN CVG.  TECHNICIANS FOUND THE RT HYD EDP PULSATION DAMPER O-RING LEAKING. O-RING & BACKUP RING REPLACED, LEAK CHECKS PERFORMED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
